# SDR 9615832299

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENGINE THRUST LEVER CABLE BROKE AS THE CREW WAS DECREASING POWER.  THIS CAUSED ENGINE TO INCREASE TO FULL POWER.  CREW THEN PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE THRUST LEVER CABLE, RIGGED AND OPERATIONAL CHECK OK.
